MathSciNet Relay Station
MathSciNet bibliographic data
MR1511580 DML
Dehn, M. Über die Topologie des dreidimensionalen Raumes. (German) Math. Ann. 69 (1910), no. 1, 137–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement